| Catalog Number |
21-7230-24 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Erythema (1840)
| Date of Event |
08/25/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was erythema at infusion site.No medical or surgical intervention was reported.
Additional Manufacturer Narrative
This remediation mdr was generated under protocol b10010116, as a result of warning letter cms#(b)(4).No problem or issues were identified during the device history record review.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.